By Topic

Fault-tolerant embedding of complete binary trees in hypercubes

Sign In

Cookies must be enabled to login.After enabling cookies , please use refresh or reload or ctrl+f5 on the browser for the login options.

Formats Non-Member Member
$33 $13
Learn how you can qualify for the best price for this item!
Become an IEEE Member or Subscribe to
IEEE Xplore for exclusive pricing!
close button

puzzle piece

IEEE membership options for an individual and IEEE Xplore subscriptions for an organization offer the most affordable access to essential journal articles, conference papers, standards, eBooks, and eLearning courses.

Learn more about:

IEEE membership

IEEE Xplore subscriptions

2 Author(s)
Mee Yee Chan ; Texas Univ., Dallas, TX, USA ; Shiang-Jen Lee

The focus is on the following graph-theoretic question associated with the simulation of complete binary trees by faulty hypercubes: if a certain number of nodes or links are removed from an n-cube, will an (n-1)-tree still exists as a subgraph? While the general problem of determining whether a k-tree, k< n, still exists when an arbitrary number of nodes/links are removed from the n-cube is found to be NP-complete, an upper bound is found on how many nodes/links can be removed and an (n-1)-tree still be guaranteed to exist. In fact, as a corollary of this, it is found that if no more than n-3 nodes/links are removed from an (n-1)-subcube of the n-cube, an (n-1)-tree is also guaranteed to exist

Published in:

Parallel and Distributed Systems, IEEE Transactions on  (Volume:4 ,  Issue: 3 )